# SDR USAA2013072600023

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 40,448 hours, 22,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS A GIRT BAR RETENTION CUP ON L1 DOOR IS STUCK DOWN.  MX LUBRICATED AND CLEANED GIRT BAR.  CHECKED OK IAW MPPM 54-01-10.
